# SDR FOTR20160813001

- Difficulty date: August 13, 2016
- Submitted: August 13, 2016
- Operation: Air carrier
- Aircraft: N209TR
- Make and model: Boeing 727223
- Aircraft serial: 20994
- Aircraft time: 71,661 hours, 50,289 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6572702
- Condition: Corroded
- Location: Bs 328
- Part time: 71,661 hours, 50,289 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUSELAGE SKIN AT BS 328 STRINGER 19R JUST AFT OF FWD LAV SERVICE PANEL.
